# SDR AALA201604299017

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 45,838 hours, 27,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6937
- Condition: Defective
- Location: Zone 800
- Part time: 37,770 hours, 19,016 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED TIME CHANGE OF THE R1 DOOR SLIDE, THE REPLACEMENT SLIDE WAS NOT PACKED TIGHTLY ENOUGH TO FIT PROPERLY INTO THE BUSTLE WHICH PREVENTED THE GIRT BAR FROM BEING PROPERLY ENGAGED.  THE DEFECTIVE SLIDE WAS REMOVED & RETURNED TO STORES AS BAD FROM STOCK & THE ORIGINAL SLIDE WAS RE-INSTALLED ONTO THE ACFT & THE TIME CHANGED WAS PLACED ON DEFERRAL..
